The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Undetect HCV but still high lfts.
Mar 3, 2002

When you clear HCV and still have high lfts and asts, what does this mean? Does it necessitate further treatment, or should it be stopped after time alloted?

Response from Dr. Dieterich

Either you have not cleared the virus or there is another virus or another cause of liver disease that is causing the elevated liver enzymes. It could also be toxicity of medications like HIV medications that can cause elevated liver enzymes. You need to make sure you are seeing someone who is really comfortable with liver disease. Good luck! DTD

hepatitas b first test

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint